# SDR ASAA2017062621209

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,987 hours, 11,581 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WEATHER FAILED. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR ON F/O'S SIDE - OPS TEST NORMAL. NO FAULTS NOTED, REF AMM 34-43-00.
